Impulsive Control for Continuous-Time Markov Decision Processes: A Linear Programming Approach

Document type :
Journal articles
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01246229
Contributor : François Dufour <>
Submitted on : Friday, December 18, 2015 - 11:45:22 AM
Last modification on : Tuesday, February 12, 2019 - 4:32:08 PM

Identifiers

Collections

Citation

Francois Dufour, A. B. Piunovskiy. Impulsive Control for Continuous-Time Markov Decision Processes: A Linear Programming Approach. Applied Mathematics and Optimization, Springer Verlag (Germany), 2016, 74 (1), pp.129 - 161. ⟨10.1007/s00245-015-9310-8⟩. ⟨hal-01246229⟩

Share

Metrics

Record views

202